Nyquil and eye problems

Fort Wayne, Indiana 3 comments
Not resolved

Just a heads up. The morning after taking the recommended dosage of NyQuil for a persistent cough the fluid in my right eye contracted. I thought there might be retina damage so I made an appointment with the doctor. No retina damage but the fluid had indeed contracted and was causing hundreds of small floaters like tiny dots, as well as large floaters and light flashes.

I feel there may well be a link between the NyQuil and the eye damage.

In general big pharma is something to be avoided as much as possible. They make their money as long as we are sick. They make their money by treating symptoms not by curing.

Comments

Anonymous
#1290453

I totally agree with you.

Anonymous
#456137

Thanks for the comment although I don't agree with some of your conclusions.Not necessarily both eyes, one may be more prone.

I did see a specialist. He wasn't particularly concerned about it after examining the retina. The floaters have disappeared. Interesting about the carotid artery, will do some research.

As for big bad pharma, not to be taken lightly.We are being fed quite a toxic soup for our ailments.

nikalseyn
#437162

Don\'t be silly.You had something else go wrong with your eye.

If big bad pharma in the form of Nyquil was really at fault, both eyes would have been affected. You might want to see an opthamalogist, not just a general practitioner. From the sypmptoms you had, I would want to make very sure there was nothing wrong with the health of the eye. Only an real eye doctor can tell you this---not a GP or the lady optometrist at WalMart.

Go see a specialist. It actually sounds like you threw a piece of debris from your carotid artery.

Which means you have a partially/mostly blocked carotid.Not good and very dangerous if it happens again and the bit of debris lands in your brain instead of an eye.

You May Also Like